# SDR USAA2009041790924

- Difficulty date: February 19, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C32677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - INTERGRANULAR CORROSION ON FLOOR SHEAR WEB AT BS 999, WL 208, RBL 43.  REPAIRED FLOOR SHEAR WEB AT BS 999, WL 208, RBL 43 IAW B737 SRM 51-40-02.
